# SDR X6PA200300004

- Difficulty date: August 28, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N997BW
- Make and model: Piper PA-34-200
- Aircraft serial: 347450064
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78500003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 100 HOUR INSPECTION A 1 INCH CRACK AND WARPAGE OF WING RIB P/N 78500-003 AT WING STATION 69.24 RIGHT.  A NEW RIB WAS INSTALLED P/N 78500-003 PER AC 43. 13-1B AND A 337 COMPLETED.  PIPERS NEW RIB P/N 78500-003 CONTAINS REINFORCEMENT WHICH SHOULD PREVENT SIMILAR CRACKS FROM FORMING IN THE FUTURE.  (M)
